Journal of Theoretical Probability

, Volume 13, Issue 1, pp 141–167 | Cite as

On the Asymptotic Behavior of Weighted U-Statistics

  • Mohamed Rifi
  • Frederic Utzet


A sufficient condition for the convergence of degenerated weighted U-statistics of order k is proved. From this, the previous results by O'Neil and Redner(10) for k = 2 and Major,(7) which appeared to be very different, are related.

U-statistics Ito–Wiener integrals 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Avram, F., and Taqqu, M. S. (1986). Symmetric polynomials of random variables attracted to an infinitely divisible law. Probab. Th. Rel. Fields 71, 491–500.MathSciNetCrossRefGoogle Scholar
  2. 2.
    Breiman, L. (1968). Probability, Addison-Wesley Publishing, Reading, Massachusetts.zbMATHGoogle Scholar
  3. 3.
    Csörgö, M., and Horváth, L. (1993). Weighted Approximations in Probability and Statistics, John Wiley, Chichester.zbMATHGoogle Scholar
  4. 4.
    Dynkin, B. E., and Mandelbaum, A. (1983). Symmetric statistics, Poisson point processes, and multiple Wiener integrals. Ann. Statist. 11, 739–745.MathSciNetCrossRefGoogle Scholar
  5. 5.
    Giné, E., Grimmett, G. R., and Saloff-Coste, L. (1997). Lectures on Probability Theory and Statistics, Lecture Notes in Mathematics, Vol. 1665. Springer, New York.CrossRefGoogle Scholar
  6. 6.
    Lee, A. J. (1990). U-Statistics, Marcel Dekker, Inc., New York.zbMATHGoogle Scholar
  7. 7.
    Major, P. (1994). Asymptotic distributions for weighted U-statistics. Ann. Probab. 22, 1514–1535.MathSciNetCrossRefGoogle Scholar
  8. 8.
    Mandelbaum, A., and Taqqu, M. S. (1984). Invariance principle for symmetric statistics. Ann. Prob. 12, 483–496.MathSciNetzbMATHGoogle Scholar
  9. 9.
    Nualart, D., Ustunel, A. S., and Zakai, M. (1988). On the moments of a multiple Wiener integrals and the space induced by polynomials of the integrals. Stoch. Stoch. Rep. 25, 233–240.MathSciNetzbMATHGoogle Scholar
  10. 10.
    O'Neil, K. A., and Redner, R. A., (1993). Asymptotic distribution of weighted U-statistics of degree two. Ann. Probab. 21, 1159–1169.MathSciNetCrossRefGoogle Scholar

Copyright information

© Plenum Publishing Corporation 2000

Authors and Affiliations

  • Mohamed Rifi
  • Frederic Utzet

There are no affiliations available

Personalised recommendations